MathSciNet Relay Station
MathSciNet bibliographic data
MR2357376 91B28 (49J55 60H10 60H30 60J70 93E20)
Paulsen, Jostein Optimal dividend payments until ruin of diffusion processes when payments are subject to both fixed and proportional costs. Adv. in Appl. Probab. 39 (2007), no. 3, 669–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement